# SDR HEEA084367

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 3,846 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 407540010
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW CRACKED. SCRAPPED.
